# SDR QXEA200700122

- Difficulty date: January 31, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 20,524 hours, 29,673 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Bulb
- Condition: Burned Out
- Location: Fuel Indicator
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SEA FLIGHT NR 2224, "TANK 2 AUX PUMP" LIGHT BURNED OUT.  MAINTENANCE RELAMPED TANK 2 AUX PUMP LIGHT.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
